# SDR ASAA2017101022157

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 38,520 hours, 11,468 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT ILLUMINATED, ACCOMPLISHED QRH AND LIGHT EXTINGUISHED.  ACFT GROUNDED. ALL WINDOW HEAT TESTED AND OPS CHECKED GOOD IAW AMM 30-41-41.
